RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 338, Pages 69–97 (Mi znsl166)  

This article is cited in 8 scientific papers (total in 8 papers)

Polyvector representations of $\operatorname{GL}_n$

N. A. Vavilov, E. Ya. Perelman

Saint-Petersburg State University

Abstract: In the present paper we characterise $\bigwedge^n(\operatorname{GL}(n,R))$ over any commutative ring $R$ as the connected component of the stabiliser of Plücker ideal. This folk theorem is classically known for algebraically closed fields and should be also well-known in general. However, we are not aware of any obvious reference, so we produce a detailed proof which follows a general scheme developed by W. C. Waterhouse. The present paper is a technical preliminary for a subsequent paper, where we construct decomposition of transvections in polyvector representations of $\operatorname{GL}_n$.

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 145:1, 4737–4750

Bibliographic databases:

UDC: 512.5
Received: 23.10.2006

Citation: N. A. Vavilov, E. Ya. Perelman, “Polyvector representations of $\operatorname{GL}_n$”, Problems in the theory of representations of algebras and groups. Part 14, Zap. Nauchn. Sem. POMI, 338, POMI, St. Petersburg, 2006, 69–97; J. Math. Sci. (N. Y.), 145:1 (2007), 4737–4750

Citation in format AMSBIB
\Bibitem{VavPer06}
\by N.~A.~Vavilov, E.~Ya.~Perelman
\paper Polyvector representations of $\operatorname{GL}_n$
\inbook Problems in the theory of representations of algebras and groups. Part~14
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 338
\pages 69--97
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2354607}
\zmath{https://zbmath.org/?q=an:1125.20031}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 145
\issue 1
\pages 4737--4750
\crossref{https://doi.org/10.1007/s10958-007-0305-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547499734}


Linking options:
  • http://mi.mathnet.ru/eng/znsl166
  • http://mi.mathnet.ru/eng/znsl/v338/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, A. Yu. Luzgarev, “Normalizator gruppy Shevalle tipa $\mathrm{E}_6$”, Algebra i analiz, 19:5 (2007), 37–64  mathnet  mathscinet  zmath; N. A. Vavilov, A. Yu. Luzgarev, “The normalizer of Chevalley groups of type $\mathrm{E}_6$”, St. Petersburg Math. J., 19:5 (2008), 699–718  crossref  isi
    2. Vavilov N., “An $A_3$-proof of structure theorems for Chevalley groups of types $E_6$ and $E_7$”, Internat. J. Algebra Comput., 17:5-6 (2007), 1283–1298  crossref  mathscinet  zmath  isi  elib
    3. N. A. Vavilov, “Numerologiya kvadratnykh uravnenii”, Algebra i analiz, 20:5 (2008), 9–40  mathnet  mathscinet  zmath; N. A. Vavilov, “Numerology of square equations”, St. Petersburg Math. J., 20:5 (2009), 687–707  crossref  isi
    4. A. S. Ananievskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$”, J. Math. Sci. (N. Y.), 161:4 (2009), 461–473  mathnet  crossref  elib
    5. N. A. Vavilov, V. G. Kazakevich, “More variations on decomposition of transvections”, J. Math. Sci. (N. Y.), 171:3 (2010), 322–330  mathnet  crossref
    6. A. S. Ananevskii, N. A. Vavilov, S. S. Sinchuk, “O nadgruppakh $E(m,R)\otimes E(n,R)$. I. Urovni i normalizatory”, Algebra i analiz, 23:5 (2011), 55–98  mathnet  mathscinet  elib; A. S. Ananyevskiy, N. A. Vavilov, S. S. Sinchuk, “Overgroups of $E(m,R)\otimes E(n,R)$. I”, St. Petersburg Math. J., 23:5 (2012), 819–849  crossref  isi  elib
    7. N. A. Vavilov, “Decomposition of unipotents for $\mathrm E_6$ and $\mathrm E_7$: 25 years after”, Voprosy teorii predstavlenii algebr i grupp. 27, Zap. nauchn. sem. POMI, 430, POMI, SPb., 2014, 32–52  mathnet  mathscinet
    8. N. A. Vavilov, A. Yu. Luzgarev, “Normalizator gruppy Shevalle tipa $\mathrm E_7$”, Algebra i analiz, 27:6 (2015), 57–88  mathnet  mathscinet  elib; N. A. Vavilov, A. Yu. Luzgarev, “Normaliser of the Chevalley group of type $\mathrm E_7$”, St. Petersburg Math. J., 27:6 (2016), 899–921  crossref  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:227
    Full text:62
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017